Volume 15, Issue 2 (7-2018)                   jor 2018, 15(2): 1-17 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Shahmoradi M, Lotfi S. Mean Absolute Deviation Model with Uncertainty on Returns for Portfolio Optimization. jor. 2018; 15 (2) :1-17
URL: http://jamlu.liau.ac.ir/article-1-1552-en.html
Abstract:   (2973 Views)
In this paper, mean absolute deviation model for optimal  portfolio selection problem is studied. Due to the uncertainty in the observed returns from financial markets, an improved robust formulation based on Bertsimas and Sim approach  is presented. Then we study the robust model of the problem under correlated uncertainty set and give its equivalent model. Finally,  the performance of the improved and correlated robust models is compared with  the original one on real data from financial markets.

Full-Text [PDF 532 kb]   (977 Downloads)    
Type of Study: Research | Subject: Special
Received: 2017/03/18 | Accepted: 2017/10/12 | Published: 2018/07/15

Add your comments about this article : Your username or Email:

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.